Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
on_the_tane

Quitting Accutane Prematurely

Recommended Posts

Hey I wanted to know your guys opinion/advice

I've been using Accutane for 2 months now and I have no more active acne (just a ton of dark red marks sad.gif ). Anyways now I was thinking of quitting and just starting the clear skin regimen to prevent breakouts. The thing is I still have most of my third month prescription and I can't see my derm for over a month (he doesnt know I'm thinking of quitting").

I know I shouldn't stop early but I was only taking it to soften the pre-existing acne I had and the drug is so bad for you. By stopping now I would decrease the chance of getting those permanent side-effects you hear people complaining about. Again, I only took it to decrease my existing acne and now that it has achieved this I think I should quit and just follow a regimen.

What do you think?

Share this post


Link to post
Share on other sites

Finish out your course. By stopping now you might not get the months and years of clear skin that you would otherwise most likely benefit from. Keep in mind that when you hear about side effects you're not hearing the otherside of users who don't have pemanant side effects(which i would have to say is the larger majority of accutane users.) I would say continue your course, or at least wait until you see your derm. Goodluck. Pax.

Share this post


Link to post
Share on other sites

always finish,if you dont you will break out again!!!!

Share this post


Link to post
Share on other sites

Thanks for the responses.

As far as permanent side-effects goes even the creator of this website said he has had post accutane joint pain that won't go away.

I heard that if I quit now I may get acne again. Right now I'm only concerned about red marks. My skin tone around my mouth is completely uneven with that of the rest of my face and it looks awful!!!! I don't think accutane is going to help me with my red marks.

Share this post


Link to post
Share on other sites

It won't. Use azelaic acid in place of accutane. Finish this month's course, that sounds good. If that is what you want. I mysef have permanent side effects from accutane/ ugh doubt.gif I understand the other posters, but I also understand your reason to quite while you're ahead, so to speak/

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×